# SDR DXTA2025040903018

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 3,329 hours, 2,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING MAIN DOOR FROM INSIDE CABIN DOOR OPEN CAS AND AMBER DOOR OPEN LIGHT DOESN'T EXTINGUISH UNLESS DOOR HANDLE IS PUSHED DOWN. WHEN OPENING DOOR FROM INSIDE, PUSHING RED THUMB BUTTON DOESN'T ACTIVATE THE HANDLE UNLESS HANDLE IS 1ST PUSHED DOWN. CORRECTIVE ACTION: VERIFIED SQUAWK, INSPECTED INNER DOOR HANDLE AND NOTED OUT OF ADJUSTMENT FROM STOP PREVENTING INNER HANDLE PAWL FROM CATCHING AND MAKING SENSOR CONTACT. REMOVED STEPS AND ASSOCIATED TRIM PANELS TO INSPECT INNER DOOR HANDLE. REMOVED HANDLE INSPECTED WITH NO DEFECTS AND REINSTALLED INNER DOOR HANDLE. REMOVED CABIN DOOR ACCESS PANEL TO GAIN ACCESS TO INTERNAL ADJUSTMENT RODS. ADJUSTED THE CABIN DOOR INNER HANDLE PUSHROD TO REPOSITION THE INNER DOOR HANDLE TO LAND ON THE DOOR STOP AND ALLOW THE INNER PAWL TO CATCH AND BE INLINE WITH DOOR SENSOR. REINSTALLED CABIN DOOR ACCESS PANEL, STEPS AND ASSOCIATED TRIM. ALL WORK DONE IN REF CE700 AMM 52-10-05 AND 52-10-43. PERFORMED MULTIPLE OPS CHECKS OF THE CABIN DOOR. OPS CHECKS GOOD.
